# SDR QXEA2013092801406

- Difficulty date: September 28, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 9,852 hours, 10,515 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Part number: 3094301
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PITCH TRIM CAUTION ON TAKEOFF, ABORTED TAKEOFF AT ABOUT 60 KNOTS. REPLACED PILOTS PITCH TRIM SWITCH.  RETURNED TO SERVICE.
